MathSciNet Relay Station
MathSciNet bibliographic data
MR1480241 35J65 (34A12 35B05)
Adimurthi; Yadava, S. L. Nonexistence of positive radial solutions of a quasilinear Neumann problem with a critical Sobolev exponent. Arch. Rational Mech. Anal. 139 (1997), no. 3, 239–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement